Nurofen Forte 400mg 12 tab
A preparation with anti-inflammatory, analgesic and antipyretic effects.
One tablet of Nurofen Forte contains:
Active substance: Ibuprofen 400 mg
Other ingredients: sodium citrate, stearic acid, anhydrous colloidal silica, sugar coating: carmellose sodium, talc, spray dried acacia, sucrose, titanium dioxide (E171), Macrogol 6000, Opacode S-1-15094 ink (shellac, red iron oxide (E 172), propylene glycol, simeticon).< h4 style = "font-size: 18px; font-family: Lato, Helvetica, Arial, sans-serif;"> Dosage
The drug should be used orally, short-term.
Adults and children over 12 years of age: 1 tablet every 4 hours. The tablets should be taken with liquid.
In case of hepatic or renal insufficiency, the doctor will determine the individual dosage.
Elderly: no dose adjustment necessary.
No use more than the recommended dose.
Action h4 >
The drug relieves such ailments as bitterness, pain and swelling by acting at the place where they occur.
The drug is intended for use in the following cases:
- pains of various origin of mild to moderate severity: headaches, e.g. migraine, low back pain, toothache e.g. after tooth extraction, neuralgia, muscle and joint pain, dysmenorrhea.
- fever in the course of flu and colds.
Do not use more than 3 tablets (1200 mg ibuprofen) per day. p>
The drug is not indicated for children under 12 years of age.
Nurofen Forte should not be used in patients:
- with hypersensitivity (allergy) to ibuprofen or any of the excipients and other nonsteroidal anti-inflammatory drugs (NSAIDs)
- who have ever had allergic symptoms such as runny nose, urticaria or asthma after taking acetylsalicylic acid or other mesteroid anti-inflammatory drugs
- with gastric and / or duodenal ulcer disease, active or history of perforation or bleeding, including those following NSAID use,
- with severe hepatic insufficiency, severe renal insufficiency or severe heart failure, li >
- taking other nonsteroids simultaneously anti-inflammatory drugs, including COX-2 inhibitors (increased risk of side effects),
- during the third trimester of pregnancy.
- with bleeding diathesis.
- < li> Uncommon: indigestion, stomach ache, nausea, headache, hives, itching.
- Rare: diarrhea, flatulence, constipation, vomiting, gastritis, dizziness, insomnia, agitation, irritability, fatigue, edema.
- Very rare: tarry stools, bloody vomiting, ulcerative stomatitis, exacerbation of colitis and Crohn's disease, oliguria, renal failure, papillary necrosis, sodium retention, liver dysfunction , anemia, leukopenia, thrombocytopenia, pancytopenia, agranulocytosis, erythema multiforme, Stevens-Johnson syndrome, matrix is epidermal fluid, swelling of the face, tongue and larynx, dyspnoea, tachycardia, hypotension, shock, exacerbation of asthma and bronchospasm.
- In individual cases: depression, psychotic reactions and tinnitus, sterile meningitis core. In isolated cases, aseptic meningitis symptoms have been observed in patients with existing autoimmune disorders (systemic lupus erythematosus, mixed connective tissue disease): neck stiffness, headache, nausea, vomiting, fever, confusion. ul >
- Medicine Keep out of the reach and sight of children.
- Store below 25 ° C.
- Do not use this medicine after the expiry date stated on the packaging. < / ul> div>